# SDR SIMA20150101002

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 27,110 hours, 18,962 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516320
- Part serial: 1783984
- Condition: Sparks
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIDE POST MAP LIGHT SPARKS WHEN MOVED WITH BURNING SMELL.  R & R MAP LIGHT IAW AMM 33-13-03.  OPERATIONS CHECKED GOOD.
